My doctor said that is actually a really common side effect! I think it might be dose related, but I haven’t really found a good way to stop it. To me, it seems like an oral fidget that I do unconsciously, so I’d have to be consciously aware of it to force myself to stop it. I also click my teeth (kinda like grinding them almost, but with not so much force; they click to the tune of whatever song is looping in my head at the moment) and my throat gets sore sometimes from something that I can only explain as “sucking on my mouth.” It’s kinda like sucking through a straw, or like when you’re about to swallow, but I do it repetitively as like a fidget without realizing it. It’s really weird.
I have found that giving my mouth a different distraction can sometimes be helpful to replace the unwanted movement, but it isn’t always practical. Some examples might be gum or an actual snack, or a chewy fidget like you might get for someone with autism. I’m sorry I don’t have any really good advice for you, just some commiseration. But definitely talk to your doctor because it is a known side effect.